UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Homozygous hypercholesterolaemia and ezetimibe: a case report

Hendriksz, CJ; Norbury, G; Tabrah, S; Taylor, A; Humphries, SE; (2004) Homozygous hypercholesterolaemia and ezetimibe: a case report. ACTA PAEDIATR , 93 (2) 280 - 282. 10.1080/08035250310008186.

Full text not available from this repository.

Abstract

A girl of Indian origin presented with unusual nodules on her hands, and total cholesterol was found to be >25 mmol/L. The girl had "mild" P664L mutation and total cholesterol levels fell by 38% when she was on a diet and statin therapy. A further reduction of 26% in total cholesterol and 37% in low-density lipoprotein (LDL) was achieved by adding ezetimibe to the treatment. Conclusion: A case of homozygous hypercholesterolaemia is reported in order to highlight treatment options such as liver transplantation, LDL-aphaeresis and treatment with ezetimibe.

Type:Article
Title:Homozygous hypercholesterolaemia and ezetimibe: a case report
DOI:10.1080/08035250310008186
Keywords:ezetimibe, homozygous, hypercholesterolaemia, LDL-aphaeresis, P664L, FAMILIAL HYPERCHOLESTEROLEMIA, APHERESIS
UCL classification:UCL > School of Life and Medical Sciences > Faculty of Population Health Sciences > Institute of Cardiovascular Science

Archive Staff Only: edit this record